177 articles – 103 references  [version française]
Short view Article in peer-reviewed journal
Measure theory and pseudo almost periodic automorphic functions: new developments and applications
Blot J. et al
Nonlinear Analysis: Theory, Methods and Applications 75 (2012) 2426-2447 - http://hal.archives-ouvertes.fr/hal-00664739
Joël Blot ()1, Philippe Cieutat2, Khalil Ezzinbi3
1:  SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
http://samm.univ-paris1.fr/
Université Paris I - Panthéon-Sorbonne
Centre Pierre Mendès France 90 Rue de Tolbiac - 75634 Paris Cedex 13
France
2:  LM-Versailles - Laboratoire de Mathématiques de Versailles
http://www.math.uvsq.fr
CNRS : UMR8100 – Université de Versailles Saint-Quentin-en-Yvelines (UVSQ)
45, avenue des Etats-Unis 78035 VERSAILLES cedex
France
3:  Département de mathématiques [FSSM]
http://www.ucam.ac.ma/fss/doc/index.php?rubid=39
Faculté des Sciences Semlalia Marrakech
Boulevard Prince My Abdellah, B.P. 2390 40000 Marrakech Maroc
Morocco
Mathematics/Analysis of PDEs
Measure theory and pseudo almost periodic automorphic functions: new developments and applications
In this work, we establish a new concept of weighted almost automorphic function using the measure theory. We present new results on weighted ergodic functions like completeness and composition theorems. The theory of this work generalizes the clasical results on weighted almost periodic and automorphic functions. For illustration, we provide some applications for evolution equations which include reaction-diffusion systems and partial functional differential equations.
English
2011

10.1016/j.na.2011.10.041
Nonlinear Analysis: Theory, Methods and Applications
international
2012
75
2426-2447

measure theory – ergocity – mu-pseudo almost automorphic function – completeness – composition theorem – evolution equation – reaction-diffusion system – partial functional differential equation
MSC: 34C27, 34K14, 34K30, 35B15, 35K55, 35K57, 43A60, 44A35, 47D06